Aa
A
A
Close
Avatar universal
ADD Son... I need help!
Does any one know have a family member that takes STRATTERA 36mg. My son is 7 years  old the Dr. started him on it 5 days ago. Sinces he has taken the med. he is very angry, yelling, crying a lot. I've had to hold him down cuase he wanted to hit his baby sister. He was never like this. He would get mad but it was normal behavior. I just can't see how this med is going to help him focus and do better in school. I think it's made him to a different child

I just need some support on this med....does it work? If anyone knows anything please let me know.
...
Thanks...I'm new at this so... Please help.
Cancel
5 Answers
5 Answers
Page 1 of 1
313143 tn?1239386479
I would definitely call the doctor, that is obviously not the intended effect of the drug.  He may need to try another medication.  Good luck.

`Kestra
Comment
Cancel
313143 tn?1239386479
Comment
Comment
Submit Comment
Avatar universal
  Try another like ridilin, my son is 6 years and in grade one works great he takes it twice a day lowers appitite but I tell him to eat even if not hungry.  He sleeps great at night.  Ridilin has been around a long time longer then these other could be as simple as the wrong med try other to fing out its worth it .
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
did  your doctor put your son on 36 mg right from the start?
that could be causing his actions
my son is on strattera about a year ago
we seen a neurologist she
gave him  10 mg 18mg 24mg (each one a 7 day sample)

the doctor told us to give the medicine at night for the first few weeks so it wouldnt up set his stomach
he is now on 40 mg
we feel since he has grown he might need to up his medication
i hope this helps
definately talk to your childs doctor right away
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
My son also took Strattera for a while (with little success).  It was stepped up like above, and is one of the few that is based on the child's weight.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
328328 tn?1261682204
here's one for you, stop giving your child DRUGS, especially if it isn't working!  The things you describe is called, "JELIOUSLY", OR SIDE EFFECTS FROM DRUGS.
read this book, Nautual cures, what they don't want you to know about.
Comment
Cancel
328328 tn?1261682204
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
1816154 tn?1433484088
Blank
hansen20 commented on hansen20's status
4 hrs ago
1816154 tn?1433484088
Blank
hansen20 commented on hansen20's status
4 hrs ago
982214 tn?1449518366
Blank
krichar commented on mhv's status
6 hrs ago
Top Children's Development Answerers
189897 tn?1441130118
Blank
San Pedro, CA
ADD / ADHD Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Children's Development Answerers
189897 tn?1441130118
Blank
San Pedro, CA